MathSciNet Relay Station
MathSciNet bibliographic data
MR1627805 (99i:65093) 65M12 (35B40 35K60)
Le Roux, Marie-Noelle; Mainge, Paul-Emile Numerical solution of a fast diffusion equation. Math. Comp. 68 (1999), no. 226, 461–485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement